# SDR HNAA2019110600344

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,933 hours, 43,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR WEB FRAME LWR CORNER N/P HOLE HAS CORROSION....FIX:N/P HOLE CORROSION REPAIRED IAW PIEDMONT EO1-52-19-0498. A/C IN ABI HVY CHECK
